MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF WITH CLIC BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF WITH CLIC BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the complaint sample was returned to the manufacturer for physical evaluation.The sample was received in packaging different from the standard configuration.As the sample was being disinfected and prepared for analysis, a leak was found on the assembly of the red alpha clip to the main arterial line; however, a complete detachment of the tubing from the red alpha connector could not be confirmed.A visual inspection was performed on the returned sample.Under microscopic examination, a delamination was observed on the wall of the main line assembled to the red alpha clip.After further inspection, no other issues were found with the remaining components of the set.The reported issue was confirmed based on the evaluation.There are several potential causes for this kind of failure.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformance's or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.The investigation into the complaint was able to confirm the reported event.
 
Event or Problem Description
A user facility returned a 5008x bloodline to the manufacturing plant for evaluation.On the form provided with the returned sample, it was reported that the alpha clip came out, and blood leaked onto the front of the machine.It was reported that this happened during the rinse back phase of a patient¿s hemodialysis (hd) treatment.Additional details were provided upon follow-up with the clinical manager (cm) from the user facility.A complete separation did not occur on the bloodlines.It was unknown if any machine alarms occurred.The lines were noted to be free of defects prior to use.There was a visible defect noted after the leak.Per staff, there appeared to be a small split in the line.There was no leak noted during prime or setup, and there was no change or disruption in pressure.The blood leak resulted in approximately 3-5 ml of blood loss.The patient did not experience any adverse reactions/events or require medical intervention.No further treatment was needed.A photo was provided by the cm depicting where the blood was dripping from.

Brand Name
5008X HD/HDF WITH CLIC BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24370099
Report Number0008030665-2026-00340
Device Sequence Number9782307
Product Code FJK
UDI-Device Identifier00840861102532
UDI-Public00840861102532
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3C
Device Lot Number25JR01801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X HEMODIALYSIS MACHINE.; FX CORAL DIALYZER.
Patient Age71 YR
Patient SexMale
Patient Weight60 KG